# SDR FDEA201107283008

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 86,518 hours, 36,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0508
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING COCKPIT SET UP, EMERGENCY LIGHTS TEST RECEIVED A LEVEL ONE ALERT: EMERGENCY LIGHT BATTERY ONE LOW.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AS PER MM 33-51-4-0. OPS TESTED AS PER MM 33-51-5-0, NORMAL.
